# SDR KCSA2025091900546

- Difficulty date: September 15, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 27073
- Aircraft time: 87,161 hours, 15,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rub Strip
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK CREW ESCAPE HATCH GUIDE/RUB STRIP AFT SIDE IS MISSING A FASTENER, STICKER 20-01.    FLIGHT DECK CREW ESCAPE HATCH GUIDE/RUB STRIP FORWARD AND AFT SIDES, THEY HAVE BECOME DISBONDED FROM THE LINER.   FLIGHT DECK CREW ESCAPE HATCH EXTERIOR HANDLE DRAIN HOLES SEEM TO BE BLOCKED WITH GREASY DIRT.
